# SDR DL73S040124

- Difficulty date: February 1, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 44,615 hours, 34,570 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39606411
- Part serial: E1672
- Condition: Inoperative
- Location: Left Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE, AT FL190 CABIN ALT WARNING HORN SOUNDED.  FOUND LEFT A/C PACK CONTROL VALVE FLUCTUATING.  REPLACED SAME.  ACFT PRESSURIZES NORMALLY.
